MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII P/S ALL POLY TIB SZ3 11MM LT; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GII P/S ALL POLY TIB SZ3 11MM LT; PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Catalog Number 71420370
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had revision surgery, all poly tibia was loose and revised with a legion revision tibial baseplate, offset coupler, stem and pshf poly.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII P/S ALL POLY TIB SZ3 11MM LT
Common Device Name
PRSTHSS,KNEE,PATELLOFEMOROTIBIAL,SM CNSTRND,CEMENTED,POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7636785
Report Number1020279-2018-01201
Device Sequence Number16555415
Product Code JWH
UDI-Device Identifier03596010207289
UDI-Public03596010207289
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Catalogue Number71420370
Device Lot Number16AM11310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date09/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;